# SDR SWAA2017052213900

- Difficulty date: May 13, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 54,765 hours, 31,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE GIRT BAR OUT OF ADJUST.    ADJUSTED THE GIRT BAR RETAINERS IAW SIP.
